# SDR 98ZZZX995

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9880R
- Make and model: Beech M35
- Aircraft serial: D6437
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 626089
- Condition: Failed
- Location: Engine Mount
- Part time: 3,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ANNUAL INSPECTION, FOUND BOTH ENGINE MOUNTS BROKEN THROUGH THE MIDDLE.  THIS CAUSED ENGINE TO LAY FARTHER DOWN ON ITS LEFT SIDE CAUSING FURTHER DAMAGE TO VALVE COVERS, COWLING, INTAKE MANIFOLD.  MOUNTS HAD BROKEN SINCE LAST OIL CHANGE APPROXIMATELY 30 HOURS.  PILOT WAS UNAWARE OF PROBLEM.  SUBMITTER SUGGESTED DYE PENN INSPECTIONS OF PART ANYTIME ENGINE IS REMOVED FROM MOUNTS.  MECHANIC DYE PENETRATE INSPECTED OTHER 2 MOUNTS, NO DEFECTS NOTED.
